# SDR AALA202306271270

- Difficulty date: June 15, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 34,063 hours, 14,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLAT CEILING MOUNTED EMERGENCY AISLE LIGHT AT ROW 19 INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202306161270: ACCOMPLISHED SPLICE REPAIR OF EMERGENCY LIGHT WIRING ABOVE CEILING LIGHT ASSEMBLY ROW 19.** (CLOSED)
